Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Pain in upper back, stomach feeling bloated. Have acid reflux, prescribed ranitidine. Any other problem?

hi my name is Tracy. I get upper back pain and upper stomach pain but I 'm noticing its happening together I just ate 2 small bowls of taco salad I haven't ate all day until now so I felt hungry. Anyway the pain in my back is so bad and my stomach feels bloated. I got a upper g.i and was told I have some acid reflux and the dr. gave me ranitidine. Is there another problem?
Asked On : Mon, 14 Oct 2013
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
  User's Response
Hi
Thank for asking to HCM
This is mainly a acid peptic disease and nothing else the Ranitidin is out of practice now you can try protonpump inhibitor and that is omeprazol 40 mg just oncde day would give good fesult have nice day
Answered: Mon, 14 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor